| Catalog Number |
10011865 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One sample model 10011865 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water.No blockage was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
It was reported that bd alaris extension set was occluded.The following information was received by the initial reporter with the following verbatim it was reported by customer that pt with iv pump beeping downstream occlusion.Trouble shooted pump, then had to change filter.